Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187

  [Search Papers]
1831. M. Alimohammadi and A. Shafei Deh Abad,
Quantum Group Symmetry of the Quantum Hall Effect on Non-Flat Surfaces
J. Phys. A: Math. Gen. 29(1996), 559-563  [abstract]   
arXive.org link: hep-th/9503117 [ abs, src, ps, others], cited by
IPM/P-1995/003
 
1832. W.S. Chung and A. Shafiekhani,
Free Field Representation of OSP(2|1) and Uq(OSP(2|1))
Phys. Lett. B 381(1996), 68-72  [abstract]   
arXive.org link: hep-th/9503191 [ abs, src, ps, others], cited by
IPM/P-1995/001
 
1833. F. Ardalan and K. Kaviani,
Chiral Perturbation Theory in the Framework of Noncommutative Geometry
Int. J. Mod. Phys. A 11(1996), 1509-1522  [abstract]   
arXive.org link: hep-th/9410231 [ abs, src, ps, others], cited by
IPM/P-1994/018
 
1834. M.R. Rahimi Tabar and S. Rouhani,
Turbulent Two-Dimensional Magnetohydrodynamics and Conformal Field Theory
Ann. Phys. 246(1996), 446-458  [abstract]   
arXive.org link: hep-th/9503005 [ abs, src, ps, others], cited by
IPM/P-1994/016
 
1835. M. Khorrami,
Phase Transition in One-Dimensional Lattice Gauge Theories
Int. J. Theor. Phys. 35(1996), 557-567  [abstract]   
arXive.org link: hep-th/9412090 [ abs, src, ps, others], cited by
IPM/P-1994/005
 
1836. M. Alimohammadi,
Quantum Chains with GLq(2) Symmetry
J. Math. Phys. 37(1996), 1-5  [abstract]   
arXive.org link: hep-th/9403016 [ abs, src, ps, others], cited by
IPM/P-1993/023
 
1837. E. Ahmadi-Azar and N. Riazi,
A class of Cosmological Solutions of Brans-Dicke Theory with Cosmological Constant
Astrophysics and Space Science 226(1995), 1-5  [abstract]   
IPM/P-1995/029
 
1838. M. Alishahiha,
Generalization of the H-Deformation to Higher Dimensions
J. Phys. A: Math. Gen. 28(1995), 6178-6192  [abstract]   
IPM/P-1995/009
 
1839. M. Alimohammadi and F. Ardalan,
2-D Gravity as A Limit of the SL(2,R) Black Hole
Mod. Phys. Lett. A 10(1995), 2485-2494  [abstract]   
arXive.org link: hep-th/9505033 [ abs, src, ps, others], cited by
IPM/P-1995/004
 
1840. M. Khorrami, A. Shariati, M.R. Abolhasani and A. Aghamohammadi,
A Triangular Deformation of the Two-Dimensional Poincaré Algebra
Mod. Phys. Lett. A 10(1995), 873-883  [abstract]   
arXive.org link: hep-th/9412029 [ abs, src, ps, others], cited by
IPM/P-1994/020
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.